# SDR AWXA9700017

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A31038
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND L-2 O/B EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT.
